Fillers and Acne, is this normal?

I have filler (restylane) in a specific area in my forehead where I had a deep scar. Occasionally if I get a pimple in this area, it seems that the pimple is 4 times the size it ever was. Is this normal? Its almost as if the pimple grows on top of the filler and makes it so much bigger & bulkier! I'm talking like, can't leave house huge! Is this a thing? Can getting ance or cysts on areas that have filler in it make them appear larger?

Doctor Answers 1

Fillers and Acne, is this normal?

Thanks for your query. To what you are referring as a pimple can also be a tyndal from the filler. If it is right at top of where the filler is injected and is painful then you should show it to your doctor and get it hyalased. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.